MathSciNet Relay Station
MathSciNet bibliographic data
MR2145241 (2006a:83034) 83C75
Dafermos, Mihalis Spherically symmetric spacetimes with a trapped surface. Classical Quantum Gravity 22 (2005), no. 11, 2221–2232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement